# SDR USAA2013030600006

- Difficulty date: February 24, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 41,253 hours, 14,955 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5348004320701
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM AT FR66+6 INCHES, -Y1732.  REPLACED FLOORBEAM AT FR66+6 INCHES, -Y1732 IAW A321 SRM 51-72-11.
